Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What are the steroids for body building?

my age is ...22 years...i am going to gym from one recently i started using some gain some weight...i want to know is there any side effects??
Asked On : Sat, 19 Sep 2009
Answers:  5 Views:  1545
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
its not plain steroids that is used for body building, its anabolic steroids which is more costlier, i took it, it really helped me to build the body. dont use for long time only for short time for 1-2 months. my gym coach also said most of the actors like amir or salman khan also take steroids for 6 packs and body buiding.
Answered: Wed, 14 Oct 2009
  Anonymous's Response
seriously dude tats the most brainless question ever.....hats off to u.....u could cause less damage to ur body by jumping in front of a truck....side effects r countless,more than ur lil mind can 22 ur body is producin all the testosterone u need....word to the wise-use creatine or nitrous oxide stacked wid proteins 10x safer and gives results too
Answered: Fri, 4 Feb 2011
  User's Response
Steroids help you to gain weight, but it also has many sideeffects like causing low calcium in blood, high blood sugar, high blood pressure. So check with the doctor before taking this medicaions. Instead of taking these drugs you can go to Gym, eat high protein foods for weight gain
Answered: Tue, 13 Oct 2009
  User's Response
there are lot of side effects. body building is by work out and not by drugs which is aganist the ethics. dont you read news paper that people are getting caught in dope tests and are banned from the sports for life time? it is hormonal and will impair your bodys function.
Answered: Tue, 13 Oct 2009
  Anonymous's Response

most common is weight gain man. which you are already having. i also heard it causes fertility issues.

Answered: Sun, 20 Sep 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor